# SDR MASA200400678

- Difficulty date: December 3, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 9,277 hours, 8,535 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pseu
- Part number: 864807
- Part serial: C396
- Condition: Failed
- Location: Emergency Light
- Part time: 3 hours, 3 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2725 FROM STL TO PHL, PILOT REPORTED THE RIGHT OVERWING EMERGENCY EXIT CAUTION LIGHT ILLUMINATED.  MAINTENANCE COMPLIED WITH MEL PROCEDURE FOR THE INDICATION SYSTEM.  12/04/04 MAINTENANCE REPLACED PSEU, OPS CHECK GOOD
